skip to main content
Show Results with:

Results 1 - 10 of 16  for Explore Further

results 1 2 next page
Refined by: journal title: Journal of Differential Equations remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Existence of global decaying solutions to the exterior problem for the Klein-Gordon equation with a nonlinear localized dissipation and a derivative nonlinearity

Journal of Differential Equations, 1 December 2013, Vol.255(11), pp.3940-3970 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Global existence to the initial–boundary value problem for a system of nonlinear diffusion and wave equations

Journal of Differential Equations, 5 January 2018, Vol.264(1), pp.134-162 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

On the initial-boundary value problem for some quasilinear parabolic equations of divergence form

Journal of Differential Equations, 15 December 2017, Vol.263(12), pp.8565-8580 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Global attractors for nonlinear wave equations with nonlinear dissipative terms

Journal of Differential Equations, 1 August 2006, Vol.227(1), pp.204-229 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Global and periodic solutions for nonlinear wave equations with some localized nonlinear dissipation

Journal of Differential Equations, 1 May 2003, Vol.190(1), pp.81-107 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Stabilization of local energy in an exterior domain for the wave equation with a localized dissipation

Journal of Differential Equations, 1998, Vol.148(2), pp.388-406 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to My workspace

Existence of global smooth solutions to the initial-boundary value problem for the quasi-linear wave equation with a degenerate dissipative term

Journal of Differential Equations, August 1992, Vol.98(2), pp.299-327 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Global existence and gradient estimates for the quasilinear parabolic equations of m-Laplacian type with a nonlinear convection term

Journal of Differential Equations, 20 March 2000, Vol.162(1), pp.224-250 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

On solutions of the wave equation with a sublinear dissipative term

Journal of Differential Equations, 15 September 1987, Vol.69(2), pp.204-215 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Decay of solutions of some nonlinear parabolic inequalities associated with time-dependent convexes

Journal of Differential Equations, April 1982, Vol.44(1), pp.63-81 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 16  for Explore Further

results 1 2 next page

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Nakao, M
  2. Nakao, Mitsuhiro
  3. Chen, CS
  4. Nagatou, K
  5. Nakao M.

Searching Remote Databases, Please Wait